# SDR ABXA9700069

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 5910256507
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY OF RUDDER INDICATED TWO INTERNAL CRACKS.  REPLACED RUDDER.
